I'm one day shy of a month on Copaxone. I also hate injecting my thighs the most. They bleed more than other spots and I have larger lumps for longer periods of time. And they itch the worse. I use the Autoject and my setting is right above the 6. So just the top part of the 6 is showing. I haven't changed the setting or even thought about changing but maybe I should practice with different ones now that I'm somewhat use to it.
I also have a questions. Maybe a handful of times I've noticed that once I'm done injecting some of the medicine is oozing out. I know I wait long enough to remove it. In fact, I wait a little longer just to be safe. Could this be happening because the needle isn't going deep enough? I'll wipe the meds away and a little bit more will seep out but that's about all.
October 29, 2009 - Dx with RRMS
June 22, 2010 - Dx's changed to Devic's (NMO)
January 4, 2011 - Dx w/Syringomyelia T4-T9, Migraines, and Possible MS (again - long story)